# SDR AWXA200700843

- Difficulty date: July 14, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 24,758 hours, 9,491 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAL2800M0706
- Part serial: 5907
- Condition: Failed
- Location: Smoke Detector
- Part time: 16,572 hours, 6,451 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHX - EE - LOG NR 7752699 - CREW REPORTED SDCU FAULT.  MX REPLACED THE SMOKE DETECTOR CONTROL UNIT.  OPERATIONAL CHECK WAS GOOD.
